Your SlideShare is downloading. ×
Product work log
Product work log
Product work log
Product work log
Product work log
Product work log
Product work log
Upcoming SlideShare
Loading in...5
×

Thanks for flagging this SlideShare!

Oops! An error has occurred.

×
Saving this for later? Get the SlideShare app to save on your phone or tablet. Read anywhere, anytime – even offline.
Text the download link to your phone
Standard text messaging rates apply

Product work log

199

Published on

Published in: Education, Lifestyle, Business
0 Comments
0 Likes
Statistics
Notes
  • Be the first to comment

  • Be the first to like this

No Downloads
Views
Total Views
199
On Slideshare
0
From Embeds
0
Number of Embeds
0
Actions
Shares
0
Downloads
1
Comments
0
Likes
0
Embeds 0
No embeds

Report content
Flagged as inappropriate Flag as inappropriate
Flag as inappropriate

Select your reason for flagging this presentation as inappropriate.

Cancel
No notes for slide

Transcript

  • 1. Product Work LogName: Danielle ChiavelliProduct: Hats for premature babies and money for the March of DimesDate/Time Activity: Comment/Suggestions:Aug. 13, 2011 I went to Wal-Mart to purchase yarn,1:00 PM to 2:00 PM which I needed to make the hats.(1 hour) Commentary: I bought several different colors and a couple of different textures. I am not sure which yarn will yield the best results. The yarn was a little more expensive than I expected, but I needed it to be high quality.Date/Time Activity: Comment/Suggestions:Aug. 20, 2011 I started knitting hats for the premature8:00 AM to 1:00 PM babies. I made 12 hats.5:00 PM to 12:00 AM(12 hours) Commentary: I learned that it takes me about one hour to knit a hat. I really need to sit down and work efficiently in order to get my work done.
  • 2. Date/Time Activity: Comment/Suggestions:Sept. 20, 2011 I kept knitting hats for the premature9:30 AM to 1:30 PM babies.2:00 PM to 6:00 PM7:00 PM to 12:00 AM(13 hours) Commentary: I learned that the type of yarn I use greatly affects the appearance of the finished hats. Hats made with thick yarn are much better looking than hats made with thin yarn.Date/Time Activity: Comment/Suggestions:Oct. 12, 2011 I met with Mrs. Meisner, my facilitator,6:45 to 7:30 to talk with her about my project and(45 minutes) her career, get her resume, and take a picture with her. Commentary: I found that it was difficult to find a time that both Mrs. Meisner and I were not busy. We both have very busy schedules, so meeting was not as easy as I expected.
  • 3. Date/Time Activity: Comment/Suggestions:Nov. 12, 2011 I continued working on hats. Today, I7:00 AM to 2:00 PM completed 13 hats.5:00 PM to 11:00 PM(13 hours ) Commentary: I worked during October, and I found it difficult to find time for work, school, and making hats. Last month, I focused primarily on school, but now I will try to dedicate more time to making hats.Date/Time Activity: Comment/Suggestions:Dec. 22, 2011 I continued to knit hats. I made about7:30 AM to 11:30 AM 11 hats.12:30 PM to 7:30 PM(11 hours ) Commentary: I thought it would be more difficult to work on my hats while I was in New York for Christmas, but it was actually easy. I did not encounter the same distractions that I run into at home.
  • 4. Date/Time Activity: Comment/Suggestions:Dec. 31, 2011 I continued working on hats. Today, I7:00 PM to 2:00 AM completed 7 hats.(7 hours ) Commentary: It is very efficient to work on the hats in my spare time. Today, I knitted while the kids I was babysitting were asleep. I got a lot of work done.Date/Time Activity: Comment/Suggestions:Jan. 21, 2012 I collected money for the March of10:00 AM to 3:00 PM Dimes. (5 hours ) Commentary: Collecting money was very difficult. I asked several stores if I could ask for donations near their doors, but I was continuously turned down. Instead, I collected money by going door to door in my neighborhood.
  • 5. Date/Time Activity: Comment/Suggestions:Jan. 28, 2012 I continued working on hats. Today, I6:00 AM to 1:00 PM completed 15 hats.2:00 PM to 6:00 PM7:00 PM to 11:00 PM(15 hours ) Commentary: I spent a lot of time making hats today. I discovered that knitting can be extremely tiring.Date/Time Activity: Comment/Suggestions:Feb. 4, 2012 I continued knitting hats for the6:30 AM to 12:30 PM premature babies. I made 14 hats.1:30 PM to 9:30 PM(14 hours ) Commentary: Knitting hats becomes a tedious task; however, I am always motivated because I know I am helping premature babies.
  • 6. Date/Time Activity: Comment/Suggestions:Feb. 11, 2012 I knitted hats.7:00 AM to 12:00 PM1:00 PM to 6:00 PM7:00 PM to 12:00 AM(15 hours ) Commentary: It feels great to be done with all 100 hats. I am really excited to donate them!Date/Time Activity: Comment/Suggestions:Feb. 24, 2012 I donated 100 hats to Northside6:30 PM to 7:30 PM Hospital Cherokee today.(1 hour ) Commentary: This experience was extremely satisfying. I am proud of myself for finishing all of the hats. The nurses were so excited to receive my hats, which made the overall experience amazing.
  • 7. Date/Time Activity: Comment/Suggestions:April 7, 2012 I filmed and created the video for my6:30 PM to 9:30 PM presentation.(3 hours ) Commentary: I found it difficult to work in the newer version of Windows Movie Maker. My video would have been easier to complete if I was more familiar with the program.

×